19 results for “completeness”
Set a search alertResearch ArticleOpen accessIn the abstractSentence Annotation based Enhanced Semantic Summary Generation from Multiple DocumentsA. Kogilavani, P. BalasubramanieAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 17 May 2012 · 7,001 accessesView PDFCite
Research ArticleOpen accessIn the abstractSecurity Extensible Access Control Markup Language Policy Integration Based on Role-Based Access Control Model in Healthcare Collaborative EnvironmentsTeo Poh Kuang, Hamidah Ibrahim, Nur Izura Udzir, Fatimah SidiAmerican Journal of Economics and Business Administration, Vol. 3, Issue 1 · 26 Jan 2011 · 9,067 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparative Study of Soluble Sulfate Reduction by Bacterial Consortia from Varied Regions of IndiaPoonam Nasipuri, Gauri G. Pandit, Ashoke Ranjan Thakur, Shaon Ray ChaudhuriAmerican Journal of Environmental Sciences, Vol. 6, Issue 2 · 30 Apr 2010 · 7,338 accessesView PDFCite
Research ArticleOpen accessIn the abstractAssessing Community Health Risks: Proactive Vs Reactive SamplingSarah Taylor, Chelsea Papadopoulos, Sarah Vieillet, Peter Di MarcoAmerican Journal of Environmental Sciences, Vol. 5, Issue 6 · 31 Dec 2009 · 6,840 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Approach to Modeling Software Safety in Safety-Critical SystemsBen Swarup Medikonda, Seetha Ramaiah PanchumarthyJournal of Computer Science, Vol. 5, Issue 4 · 30 Apr 2009 · 7,732 accessesView PDFCite
Research ArticleOpen accessIn the abstractVerifying Complex Interaction between Hardware ProcessesKiran Ramineni, Shireesh Verma, Ian G. HarrisJournal of Computer Science, Vol. 5, Issue 2 · 28 Feb 2009 · 6,953 accessesView PDFCite
Research ArticleOpen accessIn the abstractFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
Research ArticleOpen accessIn the abstractReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite